Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Eigenvectors and maximal vectors in Boolean vector spaces


Author: Ronald L. Sinzdak
Journal: Proc. Amer. Math. Soc. 47 (1975), 323-328
MathSciNet review: 0357452
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: In this paper it is shown that every idempotent, self-adjoint linear endomorphism in a finite-dimensional normed Boolean vector space has its norm as an eigenvalue. A completely algebraic proof is also given for the fact that every linear endomorphism in such a space possesses a maximal vector.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0357452-0
Keywords: Boolean vector space, eigenvectors, eigenvalues, adjoint, linear endomorphism, projection, maximal vector, normal endomorphism
Article copyright: © Copyright 1975 American Mathematical Society